# SDR DALA2019030401383

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 75,531 hours, 56,607 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV SMOKE DETECTOR ACARS MESSAGE. AFT RIGHT LAV SMOKE DETECTOR REMOVED AND REPLACED PER AMM 26-13. OPS CKS GOOD. P/N SS-770, S/N ON 0043488, S/N OFF 33556. (LP5311489)
